# SDR CHQA200500200

- Difficulty date: November 22, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 12,427 hours, 9,984 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 2335
- Condition: Cracked
- Location: Cockpit
- Part time: 12,427 hours, 9,984 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 3042 BWI-PHL - LEVELING OFF AT 10,000 FEET, THE CREW HEARD A LOUD BANG.  CAPTAIN AND FO NOTICED THE LEFT FRONT WINDSHIELD HAD SHATTERED.  WITHIN APPROXIMATELY 10 SECONDS THE W/S HEAT 1 FAIL MESSAGE APPEARED ON EICAS.  CREW DECLARED AN EMERGENCY AND RETURNED TO BWI.  THE APPROACH AND LANDING WERE UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED CAPTAIN'S WINDSHIELD IAW AMM 56-10-01.  OPS CHECK GOOD.
